# SDR SWAA2019121039438

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 7,308 hours, 3,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 9044201
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ANNUNCIATOR LIGHT IN OVERHEAD PANEL FELL OUT WHILE IN FLIGHT COULD NOT LOCATE LAMP.         / INSTALLED MISSING P5 PANEL EMERGENCY LT PB SWITCH IAW SWPM.
